# SDR CA040727003

- Difficulty date: July 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Condition: Failed
- Location: Rgb
- Part time: 15,234 hours
- Component: Rgb, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E, W
- Precautionary procedure: E

## Discrepancy

DURING OVERHAUL ASSY OF THE POWER SECTION AND 1ST STAGE REDUCTION CARRIER MACHINE HEX BOLT P/N MS9490-34 FAILED IN THE THREADED PORTION OF THE BOLT UNDER APPLIED TORQUE DURING INSTALLATION.  THE BOLT IS USED IN THE ASSEMBLY OF THE 1ST STAGE REDUCTION GEARING CARRIER IAW P&WC O/H MANUAL P/N 3038337, SECTION 72-10-00, PAGE 503, PARAGRAPH NR B.  THERE ARE TOTAL QTY. 6 BOLTS INSTALLED IN THE CARRIER WITH KEY-WASHERS AND ARE TORQUED TO 75 TO 85 IN-LBS. THE BROKEN PARTS HAVE BEEN DISPATCH TO P&WC FOR FAILURE INVESTIGATION. NOTE: THE ENGINE HAD PREVIOUSLY BEEN INVOLVED IN A PT BLADE FAILURE.
